# SDR CALA2014022590437

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLENDS EXCEED SRM LIMITS BS 412 & BS 434, STRINGER 35L - STRINGER 36L.  COMPLIED WITH ECRA 5310-05 997 FOR FUSELAGE DOUBLER AT STATION 412 - 434, STRINGER 35L - 36L.
